MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE
Model Number 150419
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the urine was not going in to the leg bag and was backing up in the tubing, leading to leak.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be due to "static / positive air pressure".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the urine was not going in to the leg bag and was backing up in the tubing , leading to leak.

Brand Name
LEG BAG WITH FLIP-FLO VALVE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10518964
Report Number1018233-2020-05811
Device Sequence Number1270057
Product Code KNX
UDI-Device Identifier00801741080654
UDI-Public(01)00801741080654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number150419
Device Catalogue Number150419
Device Lot NumberNGEN1341
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1